# SDR DALA2014122206653

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 41,170 hours, 28,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB DAMAGED AT BS 655.  INSTALLED A REPAIR TO THE CUSP WEB IAW SRM 53-00-00, FIG 207.
